# SDR ASAA2012121693468

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 22,342 hours, 6,683 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9779
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 18,436 hours, 5,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON, EXTINGUISHES AFTER RESET.  BITE TEST OF PACK/ZONE TEMP CONTROLLERS LOGGED NR 2 TCV FAULT, REF T/C 21-51-00-700-803. REPLACED TEMP CONTROL VALVE IAW MM 21-51-10 TO STEP 3A TO 3D7.  ACCOMPLISHED STEPS 3E TO F4.  OPS CHECKED GOOD.
